skin-hair-icon
Itching in hands n legs get worse in the
Itching in hands n leg both ..It stops after anti allergy tab is it ok if I take Allegra 180 tab in 48 hrs . Every evening my leg foot n palm starts itching and after that I itch it badly palm go red n foot also get red n swollen... it's not so called pitti. It's something eles I get itching on tip of my ear
79 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You are probably suffering from what Dermatologist call urticaria. Common causes are food allergy, infection or drugs taken for some condition. It presents with itching resulting in formation of red rashes which we call hives or wheals. Although in most cases cause remains unknown in spite of a thorough search. It can be symptomatically treated with antihistamines so that you do not get any new hives. The treatment should be prolonged until it resolves which usually takes 1 to 6 months. Please consult me in private chat for further details and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.